MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537170
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported that a 5 fr advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography procedure, performed on (b)(6) 2020.Reportedly, the patient had a pancreatic fistula and the anatomy was very challenging due to the pancreatic ductal anatomy, making the procedure difficult and complex.According to the complainant, during the procedure, the 5 fr advanix pancreatic stent failed to deploy.The 5 fr stent was removed from the duct and a 4 fr advanix pancreatic stent was inserted.During the placement of the 4 fr pancreatic stent, fluoroscopy revealed a small piece of material which was assumed to be a magnetic resonance marker from the 5 fr stent.The piece seen on fluoroscopy was the size of a marker, but was unable to be retrieved.An angle-tip guidewire was used to successfully deploy the 4 fr advanix pancreatic stent to complete the procedure.There were no patient complications reported as a result of this event.The physician examined the 5 fr advanix stent and no part appeared to be missing.

Brand Name
ADVANIX PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10501211
Report Number3005099803-2020-03672
Device Sequence Number2680080
Product Code FGE
UDI-Device Identifier08714729856641
UDI-Public08714729856641
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2021
Device Model NumberM00537170
Device Catalogue Number3717
Device Lot Number0024122181
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient Weight58